Bleeding On Zoladex This Time But Not The First Time

I had Zoladex for 6 months then went to see consultant who really had wanted me to have HRT along with Zoladex so started Zoladex and HRT in July. When I went on Zoladex the first time without HRT I had one bleed and then nothing for 5 months. This time I have now had 2 injections but along with HRT and have bled both times. Any advice. Go back to consultant on 20th September and now worried not going to get hysterectomy

3 Replies

  • Well, seeing as the only difference is the HRT, I'd guess that that's why you're bleeding this time around. Or possibly since your body has had one course of Zoladex it's tolerating it a bit more this time around and the bleeding isn't shutting down as quickly.

    You need to check this with your gynae, but if your body is reacting to the tiny dose of HRT they give you with Zoladex, it would seem to suggest that it's going to react similarly to the dose of HRT you'll need after a hysterectomy. If bleeding is your most significant problem, that'll obviously be stopped when they take your womb away, but if it's pain you might want to ask your consultant some more questions before you go through a huge operation that might end up not helping you at all :-/

    Good luck

    C x

  • Hi, I'm having exactly the same experience. I had prostap last summer with no bleed for 5 months but the zoladex with oestrogen patches this summer hasn't worked and I've bled and experienced usual pain and symptoms- gutted. I'm not going to have the third injection as the combination obviously doesn't work for me, and why botger loading my body with unnecessary drugs? I don't think it will affect your chances of hysterectomy; it's their job to find a solution for you and every drug works differently on every body. Be assertive xxx

  • consultant tomorrow so see what the next step is ..................................

You may also like...